# SDR AUS20030407

- Difficulty date: April 5, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Part serial: 99109H5330
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT WINDSHIELD CRACKED. SUSPECT CAUSED BY MOISTURE INGRESS.
